Characters of a minimal $p$-defect in finite groups
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1349-1352
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a15,
author = {S. P. Strunkov},
title = {Characters of a minimal $p$-defect in finite groups},
journal = {Doklady Akademii Nauk},
pages = {1349--1352},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a15/}
}
S. P. Strunkov. Characters of a minimal $p$-defect in finite groups. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1349-1352. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a15/